MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Code Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 the two initial reporters name are (b)(6).Udi number is incomplete because the fields mfg date, exp date, lot number serial number is not available.The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during intra aortic balloon (iab) therapy the customer inquired about condensation in the helium tubing, the condensation was clear and there were no signs of blood or discoloration.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4; d9; d4 udi number; g3; g6; h2; h3; h6 type of investigation, investigation findings, investigation conclusion; h11 corrected fields: g1 contact person ¿ mfg site; g2 udi # is incomplete as the catalog#, lot #, manufacture date, exp.Date were not provided.This information was requested from the customer; however, despite our best efforts, no information has been received.If any pertinent information is received in the future, a supplemental report will be submitted.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The trend review did not identify an adverse trend (increase in number of complaints over past three (3) months).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (investigation findings), h11.Corrected field: h6 investigation findings.No decon or visual inspection performed since product was not returned and could not be evaluated.An icu nurse called about condensation observed in helium tubing during patient use.A video was sent to the esp caller of the condensation and a dependent loop was found with a small amount of clear condensation in the lowest part of the tubing.Troubleshooting steps were preformed by the guidance for the esp caller for the nurse to disconnect the helium tubing to drain the condensation and resume pumping and the issue was resolved by repositioning the tubing to eliminate the loop and drain the condensation.Based on the event description, the root cause has been identified to be due to improper tubing positioning, specifically the presence of dependent loop in the helium tubing allowed condensation to accumulate at the lowest point.This configuration prevented the pump from effectively clearing the condensation during operation.There was no malfunction of the iab; rather, the customer required assistance to navigate the proper use of the device.The navigation provided was not in response to an issue or failure, but solely to guide the healthcare provider in operating the iab correctly.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The trend review did not identify an adverse trend (increase in number of complaints over past three (3) months).

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22491718
Report Number2248146-2025-0000371
Device Sequence Number7940731
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Supplement Date Received by Manufacturer08/11/2025
09/29/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/19/2025
09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP
Patient SexUnknown